# SDR USAA2014060600012

- Difficulty date: June 4, 2014
- Submitted: June 6, 2014
- Operation: Air carrier
- Aircraft: N188US
- Make and model: Airbus A321-211
- Aircraft serial: 1724
- Aircraft time: 41,612 hours, 15,374 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Actuator
- Part number: HTE1900012
- Condition: Faulty
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EN ROUTE FROM LAX TO PHL, CREW RECEIVED A FUEL ACT NR 1 XFERED FAULT.  THERE WAS 5,300 LBS IN NR 1 ACT.  FLIGHT DIVERTED TO DFW & LANDED WITHOUT INCIDENT.  INSTALLED NEW ACT TRANSFER VLV ACTUATOR IAW AMM 28-28-28-53-400-001-A.  ACCOMPLISHED SUCCESSFUL OPERATIONS TEST OF ACT AUTOMATIC TRANSFER SYS IAW AMM 28-28-00-710-004-A.
